# SDR QXEA200801956

- Difficulty date: December 15, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT CENTER SEAT TRACK NR 15 HAS GOUGES AND CORROSION AT STATION 560.  BLENDED OUT CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE TO REPAIR AREA.
